# SDR SWAA2014061128957

- Difficulty date: June 5, 2014
- Submitted: June 11, 2014
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- Aircraft time: 38,491 hours, 25,986 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 7940965
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FWD OVERWING EMER EXIT LIGHT CHARGER INOPERATIVE.  R & R CHARGER IAW AMM.
